question-icon

I'm not sure what happened. I've taken doxy, azithromycin ,

default
Posted on Wed, 23 Jan 2019
Question: I'm not sure what happened. I've taken doxy, azithromycin, an antibacterial injection and even antifungal. Right now I still have urge to pee and the tip looks like this. What is going on?
doctor
Answered by Dr. Monika Dede (1 hour later)
Brief Answer:
This could be a urine infection.

Detailed Answer:
Hello and welcome to 'Ask a Doctor' service.
I have reviewed your query and here is my advice.

Based on your history I think this could be a urine infection and maybe these drugs are not the right choice.

But I need to know what kind of test you have done before taking these drugs and did you get a urine test and urine culture to see the antibiogram.

Usually, I prescribe these treatments for some STI.
Please, could you send me an attached picture to review the affected area?

Hope I have answered your query.
Feel free to ask me further.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Monika Dede (3 minutes later)
Is this herpes? My partner has this
default
Follow up: Dr. Monika Dede (1 hour later)
Well my partner was tested positive for chlamydia and hpv 1. Lab test takes forever and I'm not sure what to do....
doctor
Answered by Dr. Monika Dede (32 hours later)
Brief Answer:
I cannot say that this is HSV 2.

Detailed Answer:
Hello and welcome in "Ask a Doctor".
I am sorry for my late response.

If you don't have vesicular elements in your genital area I cannot say that this is HSV 2.
You should do a HSV 2 IgG test, an urine test, urine culture to define better the reason.

Hope I have answered your query.
Feel free to ask me further.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Monika Dede

Infectious Diseases Specialist

Practicing since :2003

Answered : 940 Questions

premium_optimized

The User accepted the expert's answer

Share on
I'm not sure what happened. I've taken doxy, azithromycin ,

Brief Answer: This could be a urine infection. Detailed Answer: Hello and welcome to 'Ask a Doctor' service. I have reviewed your query and here is my advice. Based on your history I think this could be a urine infection and maybe these drugs are not the right choice. But I need to know what kind of test you have done before taking these drugs and did you get a urine test and urine culture to see the antibiogram. Usually, I prescribe these treatments for some STI. Please, could you send me an attached picture to review the affected area? Hope I have answered your query. Feel free to ask me further.